# SDR SWIA201743332

- Difficulty date: April 12, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 28,679 hours, 28,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LOWER BULKHEAD WEB IS CRACKED JUST OUTBOARD OF LBL 9.   REPAIRED THE BULKHEAD WEB IAW REO.
